MathSciNet Relay Station
MathSciNet bibliographic data
MR1080169 (93d:20107) 20M10 (06A06 20M25)
Leech, Jonathan The geometric structure of skew lattices. Trans. Amer. Math. Soc. 335 (1993), no. 2, 823–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement